# SDR DALA2021110106712

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 MAIN CABIN L-2 DOOR LOWER SILL FOUND MANY AREAS CORROSION ON STRUCTURE UNDERNEATH AFT SHAPE SILL BETWEEN FRAME 66 TO FRAME 68. CORRECTIVE ACTION: R/R LOWER SILL PER A320 SRM 51-42-00, AND 51-43-11 (2002253)
